| Model Number |
120-650 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
03/21/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare provider reported "left sided seroma with blood, pain, and possible rupture found on an ultrasound." the device has been explanted and replaced.
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of seroma-late is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and seroma-late.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified the weight the device within specification, deformation and brown particles on the surface of the shell.Voids in the gel observed after autoclave cycle.Based on the device analysis the final assessment is: no issues found related with the manufacturing.Additional, changed, and/or corrected data: d9, h3, h6.